# SDR VNAA20240908001

- Difficulty date: August 19, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15322
- Aircraft time: 22,926 hours, 20,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A4142523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK SHOP INTERIOR (ATA 25) SHEET METAL: CORROSION ON FITTING (1EA) BELOW THE SERVICE TABLE AT FWD LAV.    FITTING PN: A414252-3 (1EA) BELOW THE SERVICE TABLE AT FWD LAV WAS FABRICATED AND INSTALLED PER EA NO: A1-690-25-00284 REV. A , DATE: 2024-08-26  SECTION III-PERMANENT REPAIR.
